# SDR USAA2011062300018

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Condition: Smoke
- Location: Coffeemaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COFFEEMAKER DEFECTIVE CIRCUIT BREAKER POPPED ACCOMPANIED WITH STRONG ODOR.  REPLACED ELECTRICAL CONTROL UNIT FOR RT AFT GALLEY, COFFEEMAKER RAIL AND COFFEEMAKER AT POSITION A308.  REPAIRED 3 PHASE INPUT TO RT AFT GALLEY.  COFFEEMAKER OPS & LEAK CHECKED OK.
